Call for Paper 

Dear Colleagues,

We are pleased to invite you to submit your papers for the “South East Asian Journal of Mathematics and Mathematical Sciences (SEAJMMS)”. Peer reviewed, reputed and open access journal dedicated to provide a platform for publication of original research articles in mathematics.

Manuscripts are invited from academicians, research students and scientist for publication in SEAJMMS. Society will publish one volume of two numbers each year. Papers are accepted for editorial consideration, with the understanding that these have not been published, submitted or accepted for publication elsewhere.

Authors are requested to submit their papers (word/pdf/latex) on my E-mails; seajmms@gmail.com; snsdr@rediffmail.com. They can also submit their papers (two hard copies along with CD) to the Editorial Secretary on the following address.

 

(Office) Dr. S. N. Singh,

Department of Mathematics,

T.D.P.G. College, Jaunpur-222002 (U.P.) India.

 

(Home)    263, Line Bazar, Jaunpur – 222002 (U.P.) India.

 

Papers intended for publication in the journal should be in double space with title, author(s) name(s), abstract and subject classification. Name(s) and address (es) of the author(s) should be given below the title of the paper. References should be numbered and listed in alphabetical order at the end of the article with serial number in the manuscript as given below.

 

  1. Agarwal, R.P. ; Resonance of Ramanujan’s Mathematics, Vol. I, New Age International (P) Limited, New Delhi, 1996.

 

  1. Andrews, G.E. and Warnaar, S.O.; The Bailey transform and False theta functions, The Ramanujan Journal, vol. 14, no. 1(2007), 173-188.

 

A contribution towards the printing charge of the paper accepted for publication in the journal shall be Rs. 400 = 00 (US $ 15) per printed page. Page charges should be sent to the Editorial secretary by Demand Draft favoring Ramanujan Society of Mathematics and Mathematical Sciences payable at Jaunpur (U.P.) India.